i live in uk and developed high grade dysplasia at 48 and had major surgery to remove gullet and stomach..have been on nexium and ranitidine for ten yrs. also addicted to diet cola and was told these probably accounted for my horrible diagnosis. my life is horrible and wracked with nerve pain
Dr all too often do not have the time or do not take the time needed to answer patients questions. Sadly, patients do not always have their wits about them when at the Dr's to form questions in their mind that ask what they truly want to know.
I read a posting about fluttering in the stomach. I have had some fluttering above my stomach for about a week. I have GERD and have been having some problems due to prednisone for my Asthma. The fluttering started after that. I have been to the GI and he does not seem to be concerned he states that he can only hear bowels sounds. I have also had a stress test with echo. Can you tell me what it might be. Are you a GI doctor?
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.